# SDR USAA070209

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UNDER SIDE FIRST 3 FASTENERS INBOARD AT ATTACH Z-ANGLE BELOW FWD SPAR HAS HOLES.  REAMED HOLES TO .263 & INSTALLED FASTENERS PER SRM 51-40-09, DEFECT SIZE: .213 DIA.
